Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 52, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Aug 30, 2023, 9:35 AM EDT for Brooks County, Lowndes County, Georgia. It was in force for 5 hr. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2023, 9:35 AM EDT (13:35 UTC)
- Expired
- Aug 30, 2023, 2:15 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Brooks County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 18 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 10:36 AM EDT | FLASH FLOOD | I-75 At Exit 11, GA | I-75 exit 11 to Madison Highway blocked due to flooding. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 1 Ese Lake Park, GA | A portion of Highway 41 was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 1 Nnw Remerton, GA | A portion of Gornto Road was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 2 Ne Naylor, GA | The road was washed out near the intersection of Good Hope Road and Hotchkiss Road. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 2 Nne Clyattville, GA | A portion of Scottwood Dr was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 3 E Clyattville, GA | The road was washed out near the intersection of White Water Road and Knights Road. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 3 Ese Valdosta, GA | The road was washed out near the intersection of Hunt Road and Inner Perimeter Road. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 3 Nnw Valdosta, GA | A portion of Jennifer Circle was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 5 N Valdosta, GA | A portion of the road near the intersection of Orr Road and Washington Dr was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | 5 Sw Moody Afb, GA | The road was washed out near the intersection of Bemiss Knights Academy Road and Studstill Road. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | I-75 At Exit 11, GA | A portion of Exit 11 off of I-75 was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | Remerton, GA | The road was washed out near the intersection of Melody Ln and W Gordon St. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | Valdosta, GA | A portion of N Barack Obama Blvd was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | Valdosta, GA | A portion of Northside Dr was washed out. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | Valdosta, GA | A portion of N Toombs Street was washed out between Jackson Street and W Magnolia Street. |
| Aug 30, 11:00 AM EDT | FLASH FLOOD | Valdosta, GA | Many roads were impassable due to flooding. |
| Aug 30, 11:05 AM EDT | RAIN 5.35 | 2 N Valdosta, GA | Mesonet station GW2038 VALDOSTA. |
| Aug 30, 11:05 AM EDT | RAIN 5.35 | 2 N Valdosta, GA | Mesonet station GW2038 VALDOSTA, 24 hour total. |
| Aug 30, 11:05 AM EDT | RAIN 5.35 | 2 N Valdosta, GA | Mesonet station GW2038 VALDOSTA. The period of the Rain event was 24 hours. |
| Aug 30, 12:11 PM EDT | RAIN 4.45 | 1 Wsw Valdosta, GA | Mesonet station VLDST Valdosta. |
| Aug 30, 12:11 PM EDT | RAIN 4.45 | 1 Wsw Valdosta, GA | Mesonet station VLDST Valdosta, 24 hour total. |
| Aug 30, 12:11 PM EDT | RAIN 4.45 | 1 Wsw Valdosta, GA | Mesonet station VLDST Valdosta. The period of the Rain event was 24 hours. |
| Aug 30, 1:30 PM EDT | RAIN 6.48 | 5 Wsw Moody Afb, GA | Mesonet station VDSG1 5.3 W Moody Afb. |
| Aug 30, 1:30 PM EDT | RAIN 6.48 | 5 Wsw Moody Afb, GA | Mesonet station VDSG1 5.3 W Moody Afb. The period of the Rain event was 24 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this flash flood warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 16.2
The text
As transmitted.
343
WGUS52 KTAE 301335
FFWTAE
GAC027-185-301645-
/O.NEW.KTAE.FF.W.0052.230830T1335Z-230830T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
935 AM EDT Wed Aug 30 2023
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Southeastern Brooks County in south central Georgia...
Lowndes County in south central Georgia...
* Until 1245 PM EDT.
* At 935 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Valdosta, Lake Park, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Valdosta Regional Airport, I-75 At Exit 11,
Kinderlou, Clyattville, Twin Lakes, I-75 At Exit 5, Barretts,
Naylor and Nankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3065 8356 3102 8323 3102 8318 3095 8318
3094 8304 3090 8303 3085 8303 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3078 8314 3072 8313 3072 8314 3063 8314
FLASH FLOOD...RADAR INDICATED
$$
AH4 follow-up statements
706
WGUS72 KTAE 301433
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
1033 AM EDT Wed Aug 30 2023
GAC027-185-301645-
/O.CON.KTAE.FF.W.0052.000000T0000Z-230830T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brooks GA-Lowndes GA-
1033 AM EDT Wed Aug 30 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT THIS
AFTERNOON FOR SOUTHEASTERN BROOKS AND LOWNDES COUNTIES...
At 1033 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Valdosta, Lake Park, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Valdosta Regional Airport, I-75 At Exit 11,
Kinderlou, Clyattville, Twin Lakes, I-75 At Exit 5, Barretts,
Naylor and Nankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3065 8356 3102 8323 3102 8318 3095 8318
3094 8304 3090 8303 3085 8303 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3078 8314 3072 8313 3072 8314 3063 8314
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Haner280
WGUS72 KTAE 301501
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
1101 AM EDT Wed Aug 30 2023
GAC027-185-301645-
/O.CON.KTAE.FF.W.0052.000000T0000Z-230830T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brooks GA-Lowndes GA-
1101 AM EDT Wed Aug 30 2023
...FLASH FLOOD EMERGENCY FOR CENTRAL AND EASTERN LOWNDES COUNTY,
INCLUDING VALDOSTA...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT THIS
AFTERNOON FOR SOUTHEASTERN BROOKS AND LOWNDES COUNTIES...
At 1101 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
This is a FLASH FLOOD EMERGENCY for Central and eastern Lowndes
County, including Valdosta. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
Valdosta, Lake Park, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Valdosta Regional Airport, I-75 At Exit 11,
Kinderlou, Clyattville, Twin Lakes, I-75 At Exit 5, Barretts,
Naylor and Nankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3065 8356 3102 8323 3102 8318 3095 8318
3094 8304 3090 8303 3085 8303 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3078 8314 3072 8313 3072 8314 3063 8314
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
AH224
WGUS52 KTAE 301641
FFWTAE
GAC027-185-301815-
/O.EXT.KTAE.FF.W.0052.000000T0000Z-230830T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1241 PM EDT Wed Aug 30 2023
The National Weather Service in Tallahassee has extended the
* Flash Flood Warning for...
Southeastern Brooks County in south central Georgia...
Lowndes County in south central Georgia...
* Until 215 PM EDT.
* At 1241 PM EDT, Doppler radar indicated earlier heavy rains
produced between 4 and 9 inches of rainn. Additional rainfall
amounts up to 0.5 inches are possible in the warned area. Flash
flooding will gradually recede through early this afternoon.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Valdosta, Lake Park, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Valdosta Regional Airport, I-75 At Exit 11,
Kinderlou, Clyattville, Twin Lakes, I-75 At Exit 5, Barretts,
Naylor and Nankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3065 8356 3102 8323 3102 8318 3095 8318
3094 8304 3090 8303 3085 8303 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3078 8314 3072 8313 3072 8314 3063 8314
FLASH FLOOD...RADAR INDICATED
$$
Haner238
WGUS72 KTAE 301808
FFSTAE
Flash Flood Statement
National Weather Service Tallahassee FL
208 PM EDT Wed Aug 30 2023
GAC027-185-301818-
/O.EXP.KTAE.FF.W.0052.000000T0000Z-230830T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brooks GA-Lowndes GA-
208 PM EDT Wed Aug 30 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 215 PM EDT THIS AFTERNOON FOR
SOUTHEASTERN BROOKS AND LOWNDES COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 PM EDT for portions of Big
Bend Florida. Portions of south central Georgia.
LAT...LON 3065 8356 3102 8323 3102 8318 3095 8318
3094 8304 3090 8303 3085 8303 3085 8309
3083 8309 3083 8310 3080 8310 3080 8313
3078 8314 3072 8313 3072 8314 3063 8314
$$
HanerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 9:16 AM EDT, 19 minutes earlier.
Area forecast discussion, Aug 30, 9:16 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
916 AM EDT Wed Aug 30 2023
...New UPDATE...
.UPDATE...
Issued at 914 AM EDT Wed Aug 30 2023
Hurricane Idalia is now a Category 2 hurricane with 110 mph
winds. Idalia made landfall as a Cat 3 with 125mph around 7:45AM
EDT near Keaton Beach, FL. Tropical storm to hurricane force winds
are still occuring across the Big Bend region and are expected to
enter into the south-central Georgia counties over the next few
hours. This is still a dangerous situation as hurricane warnings
are still in effect. Have multiple ways to receive warnings due to
the threats of flash flooding and possible tornadoes.
&&
.NEAR TERM...
(Today and tonight)
Issued at 258 AM EDT Wed Aug 30 2023
Hurricane Idalia, now forecast to reach category 4 strength at
landfall, will catastrophically impact the majority of our Apalachee
Bay counties this morning. This is an exceptionally dangerous
situation, especially for our coastal FL Big Bend counties where
storm surge and winds will be at their highest. Conditions are
expected to continue deteriorating through the morning and last
through the majority of the day. If you are still along our
Apalachee Bay coastline, the window to leave is closing fast.
Here is a summary of the expected impacts today.
Storm Surge:
Life threatening storm surge is forecast across our coastal FL Big
Bend with an increase up to 16 feet possible for coastal Taylor,
Jefferson, and Dixie counties. For coastal Wakulla, up to 12 feet is
possible. Lastly, coastal Franklin may see up to 8 feet and up to 5
feet along coastal Gulf county. This does NOT take wave heights on
top of the surge into account, which will also increase the overall
flooding risk. Roads will be washed out and locations may be
rendered inhabitable for an extended period of time.
Wind:
Life threatening winds are expected within our FL Big Bend counties
with potentially catastrophic conditions within close proximity to
the center track of Idalia. Along the coast, the forecast winds will
be equivalent to that of an EF-2 tornado and will destroy poorly
built structures and even cause considerable damage to well-built
structures. Mobile homes will likely be completely destroyed by
winds of this caliber. Additionally, flying projectiles will be
extremely dangerous and contribute to structural damage. Winds will
decrease further inland due to surface friction, though the wind
threat will remain with high-end tropical storm to hurricane force
winds expected to continue far inland.
Heavy Rain:
Heavy rainfall will also be a threat with this system as 5 to 8
inches are expected with isolated higher amounts (up to 12")
possible. Flash flooding is a concern with many road closures with
some weakened or washed out. Driving conditions will become
dangerous.
Tornadoes:
A tornado threat exists across the easternmost section of our CWA,
particularly our eastern FL Big Bend counties and far southern GA
counties. Climatologically, a favorable supercellular environment
tends to exist within the outer rainbands of hurricanes, especially
in the northeast quadrant. Although, they can exist anywhere within
these storms so it is important to stay alert. Scattered tornadoes
greatly hinder the execution of emergency plans and may result in
localized areas of greater damage. Additionally, TC tornadoes lead
to a quite complex and exceptionally dangerous situation when
flooding via storm surge and/or heavy rainfall is present.
When looking at the forecast cone it is important to not focus on
the center line as storm impacts extend far beyond the center and
even outside the cone.
You can also check for updates at the NHC webpage at
www.hurricanes.gov along with hurricane preparedness tips at
www.noaa.gov/hurricane-prep.
Conditions will improve by the end of today, and tomorrow should
return to a more typical summer pattern with afternoon chances of
showers and thunderstorms, highest near the coast.
If you were unable to evacuate and are in the path of this storm,
you are in our thoughts today, and we wish everyone the best of
luck. Stay safe out there.
&&
.SHORT TERM...
(Thursday through Friday night)
Issued at 258 AM EDT Wed Aug 30 2023
With the exit of Idalia, high pressure and dry air will once
again become dominant. Skies will begin to clear with low 90s
expected on Thursday and upper 80s on Friday, an extremely
welcomed and calm regime. Each day may feature some seabreeze
storms with 40-60% PoP's within our FL counties and 20-30% across
our AL and GA counties Thursday. On Friday, PoP's will increase
once again with 50-70% across our FL counties and 30-60% across
our AL and GA counties.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 258 AM EDT Wed Aug 30 2023
Upper ridging will continue building over the area, ushering in
even more dry air thus limiting storms to our coastal regions this
weekend into early next week. High temperatures through the long
term will range from the upper 80s to low 90s with overnight lows
in the upper 60s to low 70s.
&&
.AVIATION...
(12Z TAFS)
Issued at 733 AM EDT Wed Aug 30 2023
Hurricane Idalia will bring dangerously strong winds and IFR to
occasional LIFR conditions in rain and rain bands while
progressing north-northeastward across a portion of the forecast
area. The greatest impacts are expected at VLD, TLH and ABY.
Winds subside and conditions improve overall this afternoon into
the early evening as Idalia lifts well away from the area. /29
&&
.MARINE...
Issued at 258 AM EDT Wed Aug 30 2023
At 3AM EDT, the center of Hurricane Idalia was located about 100
miles south of Apalachicola, Florida, and was moving north at 14
mph. Idalia is forecast to move northward and north- northeastward
at an increasing forward speed today. Idalia is expected to
continue strengthening up until it makes landfall. Landfall is
expected along the Big Bend coast early today as a category 4
hurricane. Conditions over the northeast Gulf will continue
deteriorating through the morning and last through the majority of
the day.
&&
.FIRE WEATHER...
Issued at 258 AM EDT Wed Aug 30 2023
With hurricane Idalia passing through the region today, RH will
drastically increase with an increase in storms as well. Gusty and
erratic winds with lightning are expected within and near any of
these storms. Dispersions along the FL Big Bend will become quite
high as a result of high transport winds, though the expected rain
in this region will hinder any fire wx concerns.
&&
.HYDROLOGY...
Issued at 320 PM EDT Tue Aug 29 2023
Wet conditions are expected ahead of the approach of Idalia
thanks to a weak boundary interacting with a moist airmass.
Forecast amounts from today through Wednesday night are mostly
4-8" (isolated higher, up to 12") and should focus near the storm
track. Flash flooding is possible near the track and a flood watch
has been issued.
The biggest hydrologic concern is the potential for significant
to life-threatening storm surge, especially across the often
vulnerable coastal Apalachee Bay.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 82 72 91 73 / 100 30 50 40
Panama City 90 76 90 76 / 60 40 60 60
Dothan 84 70 90 71 / 70 20 30 30
Albany 78 71 89 70 / 100 30 20 20
Valdosta 79 71 89 70 / 100 30 30 30
Cross City 85 75 91 74 / 100 50 70 60
Apalachicola 88 77 89 77 / 90 50 70 70
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
FLZ014>019-026>029-034-114-115-118-127-128-134.
Tropical Storm Warning for FLZ014>016-026-114.
Hurricane Warning for FLZ017>019-027>029-034-115-118-127-128-
134.
High Rip Current Risk through late Thursday night for FLZ108-112-
114-115.
High Surf Warning until 2 AM EDT /1 AM CDT/ Thursday for FLZ108-
112-114-115.
Storm Surge Warning for FLZ115-118-127-128-134.
GA...Flood Watch until 8 PM EDT this evening for GAZ125>131-144>148-
156>161.
Tropical Storm Warning for GAZ125>131-144>146-156-157.
Hurricane Warning for GAZ147-148-158>161.
AL...None.
GM...Tropical Storm Warning for GMZ750-752-770.
Hurricane Warning for GMZ730-755-765-772-775.
&&
UPDATE...Montgomery
NEAR TERM...Worster
SHORT TERM...Worster
LONG TERM....Worster
AVIATION...JLH
MARINE...Worster
FIRE WEATHER...Worster
HYDROLOGY...WorsterIn the hours before
Local storm report, Aug 30, 8:52 AM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
852 AM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM Tropical Cyclone 2 E Macon Community Par 30.49N 84.25W
08/30/2023 Leon FL Mesonet
Mesonet station 1296W 2.0 SW Killearn
Estates (WEATHERSTEM) reported a gust of 53
MPH.
&&
rhLocal storm report, Aug 30, 8:55 AM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
855 AM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Tropical Cyclone 4 SSW Kinderlou 30.74N 83.39W
08/30/2023 Lowndes GA Mesonet
Ambient Station Redland reported a gust of
60 MPH.
&&
rhLocal storm report, Aug 30, 9:00 AM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
900 AM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM Tropical Cyclone 2 W Old Town 29.60N 83.02W
08/30/2023 Dixie FL Dept of Highways
Tree down blocking northbound lanes of US
Highway 19 in Old Town.
&&
JPCLocal storm report, Aug 30, 9:06 AM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
906 AM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM Tropical Cyclone 2 SE Drifton 30.47N 83.85W
08/30/2023 Jefferson FL Emergency Mngr
Florida Department of Emergency Management
reported I-10 westbound blocked at MM227 due
to downed tree.
&&
JPCLocal storm report, Aug 30, 9:08 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
908 AM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Tropical Cyclone 1 SSW Greenville 30.46N 83.64W
08/30/2023 Madison FL Mesonet
Mesonet station 0046W 0.9 SW Greenville
(WEATHERSTEM) reported a gust of 65 MPH.
&&
rhLocal storm report, Aug 30, 9:11 AM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
911 AM EDT Wed Aug 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Tropical Cyclone 3 WNW Madison 30.48N 83.45W
08/30/2023 Madison FL Mesonet
Madison County High School Weatherstem
reported a gust of 67 MPH.
&&
rhThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:17 AM EDT | Flash Flood Warning | TAE | Brooks, Lowndes, Thomas | 2 hr |
| Aug 30, 10:24 AM EDT | Flash Flood Warning | TAE | Lanier | 3 hr |
| Aug 30, 10:44 AM EDT | Flash Flood Warning | TAE | Berrien, Colquitt, Cook | 3 hr |
| Aug 30, 12:25 PM EDT | Areal Flood Advisory | TAE | Ben Hill, Irwin, Tift | 35 min |
| Aug 30, 12:43 PM EDT | Areal Flood Advisory | TAE | Brooks, Lowndes, Thomas | 106 min |
| Aug 30, 1:00 PM EDT | Flash Flood Warning | TAE | Ben Hill, Irwin, Tift | 3 hr |
| Aug 30, 1:28 PM EDT | Areal Flood Advisory | TAE | Lanier | 2 hr |
| Aug 30, 1:43 PM EDT | Areal Flood Advisory | TAE | Berrien, Colquitt, Cook | 2 hr |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.